• Linda Linda
    December 10, 2011
    Which Antidepressants Do Not Cause Weight Gain?
    Linda Linda
    December 10, 2011

FROM OUR EXPERTS

  • Merely Me
    Health Guide
    December 10, 2011
    Merely Me
    Health Guide
    December 10, 2011

    Hi Linda

     

    This might be a difficult question to answer because everyone will react differently to the various medications.

     

    However...there has been some research on this and I wrote a post, Which antidepressants are least likely to cause me weight gain?

     

    At the top of the list is Wellbutrin for not being reported to cause so much weight gain.  Probably one of the worst meds to cause reported weight gain is Paxil. 

     

    The best person to discuss your options,of course, is your doctor.

     

    Hope this helps some!  Thank you for your question.


FROM OUR COMMUNITY

You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.